MAUDE Adverse Event Report: MPRI EXTENSION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MPRI EXTENSION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3708695
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/27/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The main component of the system and other applicable components are: product id: 37603, serial# (b)(4), implanted: (b)(6) 2015, product type: implantable neurostimulator.Product id: 37603, serial# (b)(4), implanted: (b)(6) 2015, product type: implantable neurostimulator.Analysis of the extension serial# (b)(4) found outer insulation to be ok but conductor wires bent 6.8 cm from proximal end.
 
Event or Problem Description
Information was received from a manufacturers representative regarding a patient who was implanted with a neurostimulator for parkinsons dual and movement disorders.It was reported that upon moving extension from packaging, there was a significant bend in the proximal end.It was added that the physician did not feel comfortable using it and ended up using an existed extension the patient had implanted by tunneling it below the patients rib cage.There were no patient symptoms reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
EXTENSION
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6099848
Report Number2649622-2016-13859
Device Sequence Number16317416
Product Code MHY
UDI-Device Identifier00613994749123
UDI-Public00613994749123
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/14/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/07/2020
Device Model Number3708695
Device Catalogue Number3708695
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/01/2016
Initial Date Received by Manufacturer 10/27/2016
Supplement Date Received by Manufacturer10/27/2016
Initial Report FDA Received Date11/14/2016
Supplement Report FDA Received Date09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR